Sunday, October 19, 2008

and another post tonight...

just finished doing a bit of yoga...
am trying to do it twice a day at home along with my nintendo DS yoga game/programme and am loving it...reckon this will help me get back to the flexibility and stamina that i had before tx.
because i seem to have lost ALOT of range of movement while i was on treatment.
ugh.

yoga poses that used t o be my favourite and easiest are now very difficult.

and since starting doing it so often i'm getting pains in my liver.
i'm hoping/reckoning that the pain is more gunk detoxing.

fingers crossed!

1 comment:

Fishwhiskers said...

The liver pain is probably related to your healthy regime. I have noticed mine twinging, since I have stepped up walking and generally cleansing my body and mind. I reckon we're forcing the chemicals out at a faster rate than others, although many complain of after-tx liver pain. Dont think there is anything to worry about. But if you do, just get a LFT done at the docs, it might reassure you that all the levels are normal.

big hugs